Advanced search
Start date
Betweenand

Tiago Pereira da Silva

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Bacharelado Em Física from Universidade de São Paulo (2004) and doctorate at Nonlinear Dynamics from University of Potsdam (2007). Has experience in Mathematics, acting on the following subjects: networks, applied math, caos, sincronizacao and random matrix theory. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 12, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations8
Cit./Article1.6
Data from Web of Science

MAIA, DANIEL M. N.; MACAU, ELBERT E. N.; PEREIRA, TIAGO. Persistence of Network Synchronization under Nonidentical Coupling Functions. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 15, n. 3, p. 1563-1580, . Web of Science Citations: 1. (11/50151-0, 15/08958-4)

VENEZIANI, A. M.; PEREIRA, T.; MARCHETTI, D. H. U.. Conformal deformation of equilibrium measures in normal random ensembles. Journal of Physics A-Mathematical and Theoretical, v. 44, n. 7, . Web of Science Citations: 2.

PEREIRA, TIAGO; MARCHETTI, DOMINGOS H. U.. Quantum States Allowing Minimum Uncertainty Product of phi and L-z. PROGRESS OF THEORETICAL PHYSICS, v. 122, n. 5, p. 1137-1149, . Web of Science Citations: 3.

TANZI, MATTEO; PEREIRA, TIAGO; VAN STRIEN, SEBASTIAN. Robustness of ergodic properties of non-autonomous piecewise expanding maps. Ergodic Theory and Dynamical Systems, v. 39, n. 4, p. 1121-1152, . Web of Science Citations: 1. (15/08958-4)

ELDERING, JAAP; KVALHEIM, MATTHEW; REVZEN, SHAI. Global linearization and fiber bundle structure of invariant manifolds. Nonlinearity, v. 31, n. 9, p. 4202-4245, . Web of Science Citations: 1. (15/25947-6)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: